Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

rash and pain after a knee revision
ladydy1180 posted:
:crying: Help anyone, I have had multiple knee surgeries, the latest is a revision of a total knee done just 14 months ago. With the revision he had to put in a larger spacer between the femoral and fibula/tibular joints. Since the surgery, like two days after coming home, I had a bout with cellutitus in that knee, fun trip to the ER. After one week on the antibiotics it looked like it might have done the trick, until 3 days after the end of the antibiotic. Lo and behold another infection was brewing so this time 10 days on the antibiotic. I just finished that round yesterday and the knee will not stop burning and hurting if I'm on it for more than 20 minutes. On top of that I have the weirdest looking rash, red blotchy, looking knee, right over the new component. Please if anyone has any suggestions or have had this before contact me so I might have a clue on what to do. I see the doc in one week :sad:
Geradine4733 responded:
Sorry about your multiple knee surgeries. Pain is normal. The rash is not. Get to the doctor right away. Tell the receptionist that it is an emergency.
nina456 responded:
ladydy1180, I had a knee replacement also and had a rash on my knee. The dr tried several things including antibiotics and none of that worked. Finally he gave me a script for hydrocotisone creme and that took care of that. Hope this is some help to you. nina

Helpful Tips

I had my TKR done 6/30/15, and am back to work now. When I look back 3 mo. I can't believe how far I have come for the better. I also was ... More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Joint Replacement Center